Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chest pain, left arm pain, lifted heavy equipment, pseudophedrine caused heart racing, heart problem ?

My daughter, a healthy 24 year old, has started having pain on the left side of her chest a few days ago. This pain travels down her left arm and sometimes down her side. She did lift some heavy equipment a few days ago, but has also taken some pseudophedrine that made her heart race. Sometimes her chest hurts by itself and other times when she touches it. Do you think this could be a heart problem or something else?
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

There is history of lifting heavy weight by your daughter. After that she started having chest pain on left side and in left arms.
If chest pain is due to weight lifting ; it will subside within a day or two if pain killer tablets and gel is taken like diclofenac.
But if the underlying cause is heart; then chest pain will persist and will increase on exertion and relieved by rest. In this case consult physician and get ECG [electrocardiography] done. Sometimes exercise treadmill test might be advised. If chest pain still continues then enzymes need to be evaluated to rule out Myocardial infarction.
Take care.
Best regards,
Dr. Neelam.

Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor